# SDR COMA9531181

- Difficulty date: October 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340SF
- Make and model: Saab SF340A
- Aircraft serial: 340A014
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23080031
- Condition: Failed
- Location: Lt Engine
- Part time: 18,002 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE LEFT ENGINE WOULD NOT ROTATE DURING START CYCLE.  REPLACED THE LEFT ENGINE STARTER/GENERATOR.
